Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effect of ibset tablet?

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Tue, 15 Jan 2013 in Mental Health
Question: sir,what are the side effects of ibset tablet?
I took ibset,quitanx and versidep for 2 months and i would be feeling an incapability of sex after using these tablets.what should i do,am a newly married guy
doctor
Answered by Dr. G.Srinivasan 8 hours later
Hi
Welcome to XXXXXXX and thanks for our query.
If you have noticed reduced erections after the medicines, it is wise to explain your doctor about the problem and try to alter the dose or change to other medicines.
Ibset is not known to cause erection problems.
Versidep is anti- depressant and can cause less erections.
I am not aware of QUITANX.
Meanwhile general, issues that would help are getting your blood sugar checked and get it under control if found to be high. Kindly quit if you happen to be a smoker.
Weight reduction would definitely help. Regular exercise is a must to keep your blood vessels healthy. Other things that would help are EARLY DINNER, light dinner and prolonged foreplay.
Diet needs to be XXXXXXX in fresh fruits, dried fruits and vegetables.
Kindly contact nearest urologist for appropriate physical examination and decide if you require medicines.
Hope this helps, kindly get back for doubts if any.
Regards
Dr GS.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Erectile dysfunction

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

I am a male, 53 yrs old, I had problems with erectile disfunction starting a year ago and now I have blood in urine,lfor the last 2 weeks. In the past I have been diagnosed with hematuria, but it only lasts a few days and will go away. Should I see a doctor?

doctor1 MD

hi this is Abhishek singh from india mumbai.i am having a erection problem,no sensation in penis.i had a suergery earlier on 8jan .i was having a high grade sarcoma tumor which was removed.after that they reconstruct my urethra.some part of tumor was touching urethra.they use the method of suprapubic tubic catheter.i wan to know that vaigra will work for me or should i go for penile implant.now i dont have cancer.

doctor1 MD

hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?